# SDR HNAA2023051400388

- Difficulty date: April 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031612 RH SIDE AFT UPPER FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND RIVETS ON FRAME 78.  ABRICATED AND INSTALLED BUSHING AT RH SIDE AFT UPPER FUSELAGE SKIN ON FRAME 78 STR 4R-5R AND 6R-7R IAW EMB 145 SRM 53-32-01, ITEM 9, FIGURE 213 AND EO1-53-24-0302
